# SDR 2025FA0000531

- Difficulty date: July 29, 2025
- Submitted: July 29, 2025
- Operation: General aviation
- Aircraft: N9628
- Make and model: Cessna 180
- Engine: Cont O470K
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA640518
- Condition: Disintegrated
- Location: Nr 1 Cylinder
- Part time: 40 hours
- Stage of operation: CR
- How discovered: B
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

SUPERIOR PISTON ASSY PART # SA640518 INSTALLED. WITHIN 40 HOURS OF INSTALLATION PISTON DISINTEGRATED RESULTING IN EXTREME VIBRATION. ENGINE WAS SHUTDOWN AND LANDING MADE IN FIELD WITHOUT INCIDENT.
